# SDR AALA202410312579

- Difficulty date: October 29, 2024
- Submitted: October 31, 2024
- Operation: Air carrier
- Aircraft: N811AB
- Make and model: Boeing 787-8
- Aircraft serial: 40629
- Aircraft time: 33,730 hours, 4,557 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 869Z150025
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: MAIN CABIN FLOOR PANEL AT SEAT 2L IS DELAMINATED. REPLACED FLOOR PANEL PER B787 AMM DMC-B787-A-53-01-01-00B-520A-A AND DMC-B787-A-53-01-01-03A-720A-A.
